Jump to content
CrazyBoards.org

Recommended Posts

Hey everyone,

I am feeling very badly. Internal shakiness, tingling, fatigue, general dumbness and frightening panic. I had to come off Trileptal fairly quickly due to hyponatremia and am wondering if what I am experiencing could be due to that. If anyone knows anything about it, please respond. I can't see my doctor for almost a month. Thank you.

Link to comment
Share on other sites

I don't take Trileptal, but in the few instances when I either tried to go off Tegretol or ran out of meds and couldn't get any, I suffered severe muscle cramps from hell and a lot of physical pain which I realized the Tegretol was covering up. I did suffer some shakiness and weakness also but I wouldn't describe it as internal, more physical. I didn't have panic or any cognitive symptoms.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...